# SDR AALA201912319001

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 58,598 hours, 24,307 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 106200841
- Part serial: 11610
- Condition: Failed
- Location: Bleed Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE DESCENDING THROUGH 36K. CABIN ALTITUDE WARNING. CABIN ALT REMAINED BELOW MASK  DEPLOYMENT THRESHOLD. QRC/QRH PROCEDURES. MAINTENANCE TROUBLESHOT IAW AMM 36-11-00, INDICATED BLEED AIR REG. REPLACED BLEED AIR REGULATOR IAW AMM 36-11-03. OPS CHECKS NORMAL.
